# SDR DHL9974137C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Suport
- Condition: Bent
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FLOOR SUPPORT L CHANNEL BS 950D, RBL 16 BENT.  CUT OUT DAMAGED SECTION, INSTALLED EXTRUDED ANGLE REPAIR, 11 PER SRM 51-40-4.
